# SDR CA970731012

- Difficulty date: July 25, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172H
- Engine: Cont O300D
- Propeller: Mcauly 1C172EM
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Horiz Stab
- Part time: 2,314 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) HORIZONTAL STABILIZER FRONT SPAR AND CENTER SKIN FOUND CRACKED PER CESSNA SEB 94-8.
